MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI MED 6/CART 180/BOX; CLIP, IMPLANTABLE
Catalog Number 002200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 04/24/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Failure mode "misfire/jamming - other" could not be confirmed with picture attached.A device history record review was performed on the device with no evidence to suggest a manufacturing related root cause.However, it is necessary to receive the physical sample to perform a proper investigation, determinate the root cause & corrective actions.If the complaint samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported " a few hours into the post-operative [period] the patient has active bleeding for such reason, re-intervention must be intervened and it can be evidenced that all ligaclip 'lt 100 lt 200' are loose and are not fulfilling their function".The patient was taken back to surgery again to stop the bleeding.The patient's current condition is reported as "fine".

Brand Name
HORIZON TI MED 6/CART 180/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
taliah shabazz
3015 carrington mill blvd
morrisville 27560
MDR Report Key19386414
Report Number3003898360-2024-00578
Device Sequence Number7072103
Product Code FZP
UDI-Device Identifier04026704410248
UDI-Public04026704410248
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number002200
Device Lot Number73F2300070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown